# SDR CALA2025112411414

- Difficulty date: October 27, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 145A524053
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT LH, ON STA 540, BTW LBL 47 AND 64 AT W ING BOX CENTER SECTION (REF AAR NR 1000058054) FABRICATE, LOCATED, DRILLED AND INSTALLED NEW PLATE ON FLOOR SUPPORT BTW LBL 47 TO LBL 64 STA 540 IAW B737-800 DWG 145A5240 AND SRM 51-40-02-0G-0, GMM 07-35-05 CAT 3.  ALL WORK CAPTURED ON AAR RFD N/R 1000058054 FABRICATE, LOCATED, DRILLED AND INSTALLED NEW PLATE ON FLOOR SUPPORT BTW LBL 47 TO LBL 64 STA 540 IAW DWG 145A5240 AND SRM 51-40-02-0G-0, GMM 07-35-05 CAT 3.
